MathSciNet Relay Station
MathSciNet bibliographic data
MR924768 22E50
Moy, Allen Minimal $K$-types for $G\sb 2$ over a $p$-adic field. Trans. Amer. Math. Soc. 305 (1988), no. 2, 517–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement